×

Boundedness of topological endomorphism rings of torsion Abelian groups. (English) Zbl 1119.20049

Dorfer, G. (ed.) et al., Proceedings of the 70th workshop on general algebra “70. Arbeitstagung Allgemeine Algebra”, Vienna, Austria, May 26–29, 2005. Klagenfurt: Verlag Johannes Heyn (ISBN 3-7084-0194-8/pbk). Contributions to General Algebra 17, 1-8 (2006).
The paper considers endomorphism rings of Abelian groups with the finite topology. It is obtained a description of divisible Abelian groups whose endomorphism ring is bounded, respectively locally bounded. It is also given a description of torsion countable Abelian groups with bounded endomorphism ring, and some examples of groups with unbounded endomorphism ring.
For the entire collection see [Zbl 1089.08001].

MSC:

20K45 Topological methods for abelian groups
20K30 Automorphisms, homomorphisms, endomorphisms, etc. for abelian groups
16W80 Topological and ordered rings and modules
PDF BibTeX XML Cite